MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Capsular Contracture (1761); Inflammation (1932)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol), the surgeon noted superior decentration of the iol and capsular phimosis during slit lamp examination.The iol was successfully exchanged for a different power lens.Additional information was requested but not received.This is event #1 of 2.Ref#0001313525-2026-00003.
 
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.As a serial number for the device was not provided, the associated device history record were not reviewed.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, a root cause of this event could not be determined.Bausch + lomb will continue to monitor for similar occurrences.
 
Event or Problem Description
Additional information was received indicating that the superior-temporal decentration and mild phimosis was observed approximately two weeks after implantation of the iol in the patient's left eye (os).The iol exchange was performed approximately two weeks after the onset of problem.Approximately one-week post-exchange, a yag laser capsulotomy was performed.After this intervention, the iol was noted to be well centered, although there is still mild phimosis.According to the surgeon, the most likely cause of the event was a chronic inflammatory stimulus from the lens.
 
Additional Manufacturer Narrative
Additional information: a2, a3a, b3, b5, b6, d1, d4, d6a, d9, g3, h2, h3, h4, h6 & h11.Product evaluation found the lens in one piece with both haptics attached.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the information provided, a root cause of this event could not be determined.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key24094966
Report Number0001313525-2026-00002
Device Sequence Number10468738
Product Code MFK
UDI-Device Identifier10757770643070
UDI-Public(01)10757770643070(17)271231(11)250128(10)3R02121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU300+170
Device Lot Number3R02121
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale